Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Wire  Bored?

Author Topic: Celexa and Heart flutters?  (Read 96 times)

0 Members and 1 Guest are viewing this topic.

Offline ETE44

  • Jr. Member
  • **
  • Posts: 50
  • Country: 00
  • Rec's: 0
  • Gender: Female
  • Mood: Scared
    Scared
  • Personal text
    • Poke This Member
Celexa and Heart flutters?
« on: May 30, 2014, 11:29:04 PM »
So I usually take 40mg of celexa. Due to certain circumstances I wasn't able to take it for a while recently. When I was taking it, I'd occasionally get heart flutters. It was like a zap to my chest that made me lose my breath for a split second, and it was very strange. Sometimes were more severe than others. Once I was off the medication, however, they stopped almost completely. I was able to go back on my medicaiton as of yesterday. Not two hours later, I got a MASSIVE heart flutter that terrified me. And ever since then I've been getting them all day today. I'm scared to take my medication now.

I haven't had an EKG but I went to a doctor a few weeks ago about a skin problem, and I had my blood pressure and pulse checked when I did. The results came back fine. I also have a blood test from months back that says everything checks out. I haven't had chest or back pains. Is this normal with celexa??
Bookmark and Share

Online insights

  • Hero Member
  • *****
  • Posts: 3976
  • Country: au
  • Rec's: 91
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Celexa and Heart flutters?
« Reply #1 on: May 31, 2014, 12:11:41 AM »
I was able to go back on my medicaiton as of yesterday. Not two hours later, I got a MASSIVE heart flutter that terrified me. And ever since then I've been getting them all day today. I'm scared to take my medication now.

Palpitations can be an antidepressant side-effect, but they can also be an anxiety symptom. Yours are probably not significant, but get them checked out if just for peace of mind.

When it comes to the heart some chaos is good, the very worst sign is a perfectly regular unvarying beat (note: you can't determine this just by checking your pulse, only a EKG machine has the required resolution).

What dose did you take yesterday?

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Tags:
 

Related Topics

  Subject / Started by Replies Last post
4 Replies
1321 Views
Last post May 11, 2010, 08:38:59 AM
by whippetiggy
5 Replies
7073 Views
Last post February 27, 2011, 12:08:06 PM
by GreenThumb
1 Replies
397 Views
Last post May 04, 2011, 09:46:08 AM
by floridaguy65
1 Replies
340 Views
Last post June 13, 2011, 03:03:40 AM
by Aleescarlet
1 Replies
182 Views
Last post January 01, 2014, 09:19:06 PM
by Pippy187

anything